# SDR COMA9610195

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Part time: 16,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 INSPECTION, FOUND LOWER FUSELAGE SKIN AT FRAME 21 TO SHOW SIGNS OF CORROSION (SKIN BULGING).  FURTHER INVESTIGATION FOUND THAT SMALL AREA BETWEEN SKIN AND TITANIUM STRAP WAS, IN FACT, CORRODED BETWEEN STRINGERS 2DL AND 2DR.  REPAIR WAS DONE BY CUTTING OUT DAMAGE, INSTALLING FILLER AND EXTERNAL DOUBLER PER STRUCTURAL REPAIR MANUAL, CHAPTER 53-00-01, FIGURE 202, SHEET 6.
